Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sam Ho

38 days in and I look worse than ever.

Recommended Posts

So I'm on Day 38 and my acne is worse than when I started. I've been continually having breakouts ever since Day 1 and it's getting worse and worse. I'm suffering all the side effects, too. I honestly don't know what's going on and I'm starting to lose faith and patience.

I even went through galleries of other Accutane users and none of them have as severe acne as what I have now... I have no idea what to do.

I actually look worse than these pictures. The pictures make me look good. -_-

http://i29.tinypic.com/aoruv8.jpg

http://i25.tinypic.com/t9a7vp.jpg

http://i31.tinypic.com/2ugffdi.jpg

http://i25.tinypic.com/2gxiscn.jpg

Share this post


Link to post
Share on other sites

Don't get discouraged. You're still going through the initial breakout. Wait till day 100 / end of month 3 as that's when I started to notice a difference.

Share this post


Link to post
Share on other sites

if side effects arn't a problem then just up the dosage. Are you taking twice a day? my dermo said that new studies have shown that taking only once a day makes the level goes up then down again until ur next intake, but if u take twice a day (dosage size split in half) one in the morning and one at night, ur level keeps consistant and more effective.

Share this post


Link to post
Share on other sites

Don't just change your dosage without talking to your derm. (And those who make dosage change suggestions need to read the board rules.)

Make sure you're using a sensitive skin cleanser and only warm or cool water for washing.

Please stop picking as that potentiates the risk for scarring, and your skin is already sensitive from the Accutane, just don't risk it.

Share this post


Link to post
Share on other sites
if side effects arn't a problem then just up the dosage. Are you taking twice a day? my dermo said that new studies have shown that taking only once a day makes the level goes up then down again until ur next intake, but if u take twice a day (dosage size split in half) one in the morning and one at night, ur level keeps consistant and more effective.

Share this post


Link to post
Share on other sites
if side effects arn't a problem then just up the dosage. Are you taking twice a day? my dermo said that new studies have shown that taking only once a day makes the level goes up then down again until ur next intake, but if u take twice a day (dosage size split in half) one in the morning and one at night, ur level keeps consistant and more effective.

I don't have serious side effects, just the insanely dry face and lips. Which leads me to another question. I used Cetaphil SPF 15 Face Moisturizer for a couple days and realized it made me break out even more (plus it stung every time I put it on). And I heard it may be the Parsol in it? Anyway, I stopped using that, so I walk around with a flaky dry face all day to make things worse.

I am on twice a day. I take 30mg of Claravis twice a day.

Share this post


Link to post
Share on other sites
Don't just change your dosage without talking to your derm. (And those who make dosage change suggestions need to read the board rules.)

Make sure you're using a sensitive skin cleanser and only warm or cool water for washing.

Please stop picking as that potentiates the risk for scarring, and your skin is already sensitive from the Accutane, just don't risk it.

Share this post


Link to post
Share on other sites

Stay strong!!!! I'm currently on day 36 and also look worse than ever. And the most depressing this is that I only had moderate acne to begin with. Now it's pretty severe and I don't even leave the house anymore and avoid people at school...I feel pathetic and keep telling myself, "next week at this time you'll be ready to hang out with people again!"...but then a week goes by and I'm avoiding people again. acne sucks!

However, for both of us, I guess it's still early and we need to just keep going along with it...the only think keeping me strong is the thought of going into my senior year (im a junior now) with completely clear skin!!! b/c how much fun i have each day this year has pretty much been determined by how bad my skin looks when i wake up..im sure people will agree with that one! annoying that you know how good/bad your day will be before it even starts! lol

a question regarding picking in the last post...what type of picking IS allowed? I know it's not "good", but when I get out of a hot shower and I had a big white head practically oozing out, is it okay to put pressure on it and let the puss out??? I never pick at any random bump on my face, but I find whiteheads sticking out of my skin hard to resist. Is it okay to pop those, or no?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×